Table of Contents
Algebra
Volume 2013, Article ID 565848, 7 pages
http://dx.doi.org/10.1155/2013/565848
Research Article

On Ordered Quasi-Gamma-Ideals of Regular Ordered Gamma-Semigroups

Department of Mathematics, Jamia Millia Islamia, New Delhi 110025, India

Received 31 March 2013; Accepted 7 October 2013

Academic Editor: Sorin Dascalescu

Copyright © 2013 M. Y. Abbasi and Abul Basar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. O. Steinfeld, “On ideal-quotients and prime ideals,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 4, pp. 289–298, 1953. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. O. Steinfeld, “Über die Quasiideale von Halbgruppen,” Publicationes Mathematicae Debrecen, vol. 4, pp. 262–275, 1956. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. O. Steinfeld, Quasi-Ideals in Rings and Semigroups, vol. 10 of Disquisitiones Mathematicae Hungaricae, Akadémiai Kiadó, Budapest, Hungary, 1978. View at MathSciNet
  4. R. Chinram, “A note on Quasi-ideals in Γ-semirings,” International Mathematical Forum, vol. 3, no. 25–28, pp. 1253–1259, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. R. Chinram, “On quasi gamma-ideals in Γ-semigroups,” ScienceAsia, vol. 32, pp. 351–353, 2006. View at Publisher · View at Google Scholar
  6. C. Dönges, “On Quasi-ideals of semirings,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 47–58, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. H. Clifford, “Remarks on o-minimal Quasi-ideals in semigroups,” Semigroup Forum, vol. 16, no. 2, pp. 183–196, 1978. View at Publisher · View at Google Scholar · View at MathSciNet
  8. P. Choosuwan and R. Chinram, “A study on Quasi-ideals in ternary semigroups,” International Journal of Pure and Applied Mathematics, vol. 77, no. 5, pp. 39–647, 2012. View at Google Scholar
  9. V. N. Dixit and S. Dewan, “Minimal Quasi-ideals in ternary semigroup,” Indian Journal of Pure and Applied Mathematics, vol. 28, no. 5, pp. 625–632, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. V. N. Dixit and S. Dewan, “A note on quasi and bi-ideals in ternary semigroups,” International Journal of Mathematics and Mathematical Sciences, vol. 18, no. 3, pp. 501–508, 1995. View at Publisher · View at Google Scholar · View at MathSciNet
  11. K. Iseki, “Quasi-ideals in semirings without zero,” Proceedings of the Japan Academy, vol. 34, pp. 79–81, 1958. View at Publisher · View at Google Scholar · View at MathSciNet
  12. R. D. Jagatap and Y. S. Pawar, “Quasi-ideals and minimal quasi-ideals in Γ-semirings,” Novi Sad Journal of Mathematics, vol. 39, no. 2, pp. 79–87, 2009. View at Google Scholar · View at MathSciNet
  13. N. Kehayopulu, S. Lajos, and G. Lepouras, “A note on bi- and Quasi-ideals of semigroups, ordered semigroups,” Pure Mathematics and Applications, vol. 8, no. 1, pp. 75–81, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Lajos, “On quasiideals of regular ring,” Proceedings of the Japan Academy, vol. 38, pp. 210–211, 1962. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. I. Yakabe, “Quasi-ideals in near-rings,” Mathematical Reports of College of General Education, Kyushu University, vol. 14, no. 1, pp. 41–46, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. N. Kehayopulu, “On completely regular ordered semigroups,” Scientiae Mathematicae, vol. 1, no. 1, pp. 27–32, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. I. Kwon and S. K. Lee, “Some special elements in ordered Γ-semigroups,” Kyungpook Mathematical Journal, vol. 35, no. 3, pp. 679–685, 1996. View at Google Scholar · View at MathSciNet
  18. A. Iampan and M. Siripitukdet, “On minimal and maximal ordered left ideals in PO-Γ-semigroups,” Thai Journal of Mathematics, vol. 2, no. 2, pp. 275–282, 2004. View at Google Scholar · View at MathSciNet
  19. A. Iampan, “Characterizing ordered bi-ideals in ordered Γ-semigroups,” Iranian Journal of Mathematical Sciences & Informatics, vol. 4, no. 1, pp. 17–25, 2009. View at Google Scholar · View at MathSciNet
  20. A. Iampan, “Characterizing ordered Quasi-ideals of ordered Γ-semigroups,” Kragujevac Journal of Mathematics, vol. 35, no. 1, pp. 13–23, 2011. View at Google Scholar · View at MathSciNet
  21. Y. I. Kwon and S. K. Lee, “The weakly semi-prime ideals of po-Γ-semigroups,” Kangweon-Kyungki Mathematical Journal, vol. 5, no. 2, pp. 135–139, 1997. View at Google Scholar
  22. M. Siripitukdet and A. Iampan, “On the least (ordered) semilattice congruence in ordered Γ-semigroups,” Thai Journal of Mathematics, vol. 4, no. 2, pp. 403–415, 2006. View at Google Scholar · View at MathSciNet
  23. N. K. Saha, “On Γ-semigroup II,” Bulletin of the Calcutta Mathematical Society, vol. 79, no. 6, pp. 331–335, 1987. View at Google Scholar · View at MathSciNet
  24. M. K. Sen and N. K. Saha, “On Γ-semigroup I,” Bulletin of the Calcutta Mathematical Society, vol. 78, no. 3, pp. 180–186, 1986. View at Google Scholar · View at MathSciNet
  25. M. K. Sen, “On Γ-semigroups,” in Proceedings of the International Confernec on Algebra and It's Applications, pp. 301–308, Decker, New York, NY, USA, 1981. View at Google Scholar
  26. N. Kehayopulu, “On prime, weakly prime ideals in ordered semigroups,” Semigroup Forum, vol. 44, no. 3, pp. 341–346, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  27. Y. Cao and X. Xinzhai, “Nil-extensions of simple po-semigroups,” Communications in Algebra, vol. 28, no. 5, pp. 2477–2496, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  28. N. Kehayopulu, “Note on Green's relations in ordered semigroups,” Mathematica Japonica, vol. 36, no. 2, pp. 211–214, 1991. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. N. Kehayopulu, “On regular ordered semigroups,” Mathematica Japonica, vol. 45, no. 3, pp. 549–553, 1997. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. N. Kehayopulu, “On weakly prime ideals of ordered semigroups,” Mathematica Japonica, vol. 35, no. 6, pp. 1051–1056, 1990. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet